# SDR DHL2008F00024

- Difficulty date: May 31, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Lt Krueger Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 1 KRUEGER FLAP ACTUATOR INBOARD AND OUTBOARD ATTACH BRACKETS ARE CRACKED IN THE CORNERS.  REMOVED BRACKETS (2 EACH) IAW B727 SRM 51-30-2.  FABRICATED BRACKETS WITH 2024-T3 .036 3.5" X 7.5" PO 9006767 IAW BOEING ENGINEERING DOCUMENT 65-16275 AND B72 SRN 51-20-1.  LOCATED, DRILLED AND DEBURRED HOLES AT BRACKET IAW B727 SRM 51-30-5.  TREATED PRIMED NEW BRACKETS IAW B727 SRM 51-10-2.  INSTALLED NEW BRACKETS IAW B727 SRM 51-30-2 AND DOCUMENT 65-16725 DWG REV D PL REV ORG.  (A)
